The Annals of Statistics

On a Partial Correction by the Bootstrap

Regina Y. Liu and Kesar Singh

Full-text: Open access

Abstract

The phenomenon of partial $n^{-1/2}$-term correction by the bootstrap in the estimation of sampling distributions of nonstandardized statistics is explained and studied in this note.

Article information

Source
Ann. Statist., Volume 15, Number 4 (1987), 1713-1718.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350621

Digital Object Identifier
doi:10.1214/aos/1176350621

Mathematical Reviews number (MathSciNet)
MR913585

Zentralblatt MATH identifier
0629.62046

JSTOR
links.jstor.org

Subjects
Primary: 62G10: Hypothesis testing
Secondary: 62G15: Tolerance and confidence regions

Keywords
Bootstrap total correction partial correction

Citation

Liu, Regina Y.; Singh, Kesar. On a Partial Correction by the Bootstrap. Ann. Statist. 15 (1987), no. 4, 1713--1718. doi:10.1214/aos/1176350621. https://projecteuclid.org/euclid.aos/1176350621


Export citation